# SDR BAQA092788

- Difficulty date: February 12, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 2,262 hours
- Engine: Tmeca ARRIEL1B2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Part number: 0319738350
- Part serial: 31T
- Condition: Failed
- Location: Fuel System
- Part time: 62 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE NOT LIGHTING OFF ON ALL START ATTEMPTS.  REPLACED WITH SERVICABLE UNIT.  02/19/2004
